# SDR AU981628

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-33F
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: 59164605509
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) ON DESCENT, LANDING GEAR WAS SELECTED DOWN AND DOOR WARNING LIGHT INDICATED UNSAFE.  MANUAL EXTENSION CARRIED OUT PER EMERGENCY PROCEDURES AND AIRCRAFT MADE UNEVENTFUL LANDING.  INVESTIGATION FOUND THAT THE MLG CONTROL VALVE WAS NOT RIGGED CORRECTLY.
